Follow
June Huh
June Huh
Professor of Mathematics, Princeton University
Verified email at princeton.edu - Homepage
Title
Cited by
Cited by
Year
Hodge theory for combinatorial geometries
K Adiprasito, J Huh, E Katz
Annals of Mathematics 188 (2), 381-452, 2018
2642018
Milnor numbers of projective hypersurfaces and the chromatic polynomial of graphs
J Huh
Journal of the American Mathematical Society 25 (3), 907-927, 2012
2132012
Lorentzian polynomials
P Brändén, J Huh
Annals of Mathematics 192 (3), 821-891, 2020
1712020
Log-concavity of characteristic polynomials and the Bergman fan of matroids
J Huh, E Katz
Mathematische Annalen 354, 1103-1116, 2012
1312012
The maximum likelihood degree of a very affine variety
J Huh
Compositio Mathematica 149 (8), 1245-1266, 2013
1052013
Likelihood geometry
J Huh, B Sturmfels
Springer Lecture Notes in Mathematics 2108, 63-117, 2014
1022014
Enumeration of points, lines, planes, etc.
J Huh, B Wang
Acta Mathematica 218 (2), 297-317, 2017
672017
Lagrangian geometry of matroids
F Ardila, G Denham, J Huh
Journal of the American Mathematical Society 36 (3), 727-794, 2023
582023
Singular Hodge theory for combinatorial geometries
T Braden, J Huh, JP Matherne, N Proudfoot, B Wang
arXiv preprint arXiv:2010.06088 2, 2020
572020
Combinatorial applications of the Hodge-Riemann relations
J Huh
Proceedings of the International Congress of Mathematicians 3, 3079-3098, 2018
542018
A semi-small decomposition of the Chow ring of a matroid
T Braden, J Huh, JP Matherne, N Proudfoot, B Wang
Advances in Mathematics 409, 108646, 2022
512022
A tropical approach to a generalized Hodge conjecture for positive currents
F Babaee, J Huh
Duke Mathematical Journal 166 (14), 2719-2813, 2017
49*2017
Noetherianity up to symmetry
A Conca, S Di Rocco, J Draisma, J Huh, B Sturmfels, F Viviani, J Draisma
Combinatorial Algebraic Geometry: Levico Terme, Italy 2013, Editors: Sandra …, 2014
462014
Logarithmic concavity of Schur and related polynomials
J Huh, J Matherne, K Mészáros, A St Dizier
Transactions of the American Mathematical Society 375, 4411-4427, 2022
442022
Varieties with maximum likelihood degree one
J Huh
Journal of Algebraic Statistics 5, 1-17, 2014
42*2014
Rota's Conjecture and Positivity of Algebraic Cycles in Permutohedral Varieties
J Huh
University of Michigan, 2014
36*2014
h-Vectors of matroids and logarithmic concavity
J Huh
Advances in Mathematics 270, 49-59, 2015
332015
Correlation bounds for fields and matroids
J Huh, B Schröter, B Wang
Journal of the European Mathematical Society 24, 1335-1351, 2021
322021
Koszul algebras and their syzygies
A Conca, S Di Rocco, J Draisma, J Huh, B Sturmfels, F Viviani, A Conca
Combinatorial Algebraic Geometry: Levico Terme, Italy 2013, Editors: Sandra …, 2014
322014
Stellahedral geometry of matroids
C Eur, J Huh, M Larson
Forum of Mathematics, Pi 11, 1-48, 2023
312023
The system can't perform the operation now. Try again later.
Articles 1–20